# SDR CALA2025111111121

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N17341
- Make and model: Boeing 737-8
- Aircraft serial: 43528
- Aircraft time: 4,049 hours, 1,381 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR NOT  STOWED STOWED GRIT BAR.
